Advertisement

Mathematische Annalen

, Volume 253, Issue 1, pp 1–28 | Cite as

Ultraproducts and approximation in local rings. II

  • J. Denef
  • L. Lipshitz
Article

Keywords

Local Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Artin, M.: On the solution of analytic equations. Invent. Math.5, 277–291 (1968)Google Scholar
  2. 2.
    Artin, M.: Algebraic approximation of structures over complete local rings. Publ. Math. I.H.E.S.36, 23–56 (1969)Google Scholar
  3. 3.
    Becker, J., Denef, J., Lipshitz, L., van den Dries, L.: Ultraproducts and approximation in local rings. I. Invent. Math.51, 189–203 (1979)Google Scholar
  4. 4.
    Gabriélov, A.M.: Formal relations between analytic functions. Funkcional. Anal. i. Priložen.5, 64–65 (1971); Functional Anal. Appl.5, 318–319 (1971)Google Scholar
  5. 5.
    Kurke, H., Pfister, G., Popescu, D., Roczen, M., Mostowski, T.: Die Approximationseigenschaft lokaler Ringe. Lecture Notes in Mathematics, No. 634. Berlin, Heidelberg, New York: Springer 1978 [Zbl.401, 13013 (1979)]Google Scholar
  6. 6.
    Lang, S.: Algebra. Reading, MA: Addison-Wesley 1965Google Scholar
  7. 7.
    Pfister, G.: Einige Bemerkungen zur Struktur lokaler Henselscher Ringe. Beiträge Algebra Geometrie4, 47–51 (1975)Google Scholar
  8. 8.
    Pfister, G., Popescu, D.: Die strenge Approximationseigenschaft lokaler Ringe. Invent. Math.30, 145–174 (1975)Google Scholar
  9. 9.
    Siu, Yum-Tong: Noetherianness of rings of holomorphic functions on Stein compact subsets. Proc. Am. Math. Soc.21, 483–489 (1969)Google Scholar
  10. 10.
    Tate, J.: Rigid analytic spaces. Invent. Math.12, 257–289 (1971)Google Scholar
  11. 11.
    Van der Put, M.: A Problem on coefficient fields and equations over local rings. Compositio Math.30, 235–258 (1975)Google Scholar
  12. 12.
    Wavrik, J.J.: A theorem on solutions of analytic equations with applications to deformations of complex structures. Math. Ann.216, 127–142 (1975)Google Scholar
  13. 13.
    Zariski, O., Samuel, P.: Commutative algebra. I, II. Princeton: Van Nostrand 1960Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • J. Denef
    • 1
  • L. Lipshitz
    • 2
  1. 1.The Institute for Advanced StudyPrincetonUSA
  2. 2.Purdue UniversityWest LafayetteUSA

Personalised recommendations